RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 96, Number 1, Pages 109–122 (Mi tmf1494)  

This article is cited in 2 scientific papers (total in 2 papers)

Boundary conditions for nonlinear equations compatible with integrability

I. T. Habibullin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: Infinite series of local boundary conditions completely compatible with the inverse scattering method are presented for the nonlinear Schrödinger equation and the sine–Gordon equation.

Full text: PDF file (1161 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 96:1, 845–853

Bibliographic databases:

Received: 25.08.1992

Citation: I. T. Habibullin, “Boundary conditions for nonlinear equations compatible with integrability”, TMF, 96:1 (1993), 109–122; Theoret. and Math. Phys., 96:1 (1993), 845–853

Citation in format AMSBIB
\Bibitem{Hab93}
\by I.~T.~Habibullin
\paper Boundary conditions for nonlinear equations compatible with integrability
\jour TMF
\yr 1993
\vol 96
\issue 1
\pages 109--122
\mathnet{http://mi.mathnet.ru/tmf1494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243862}
\zmath{https://zbmath.org/?q=an:0802.35138}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 96
\issue 1
\pages 845--853
\crossref{https://doi.org/10.1007/BF01074113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MN25800008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1494
  • http://mi.mathnet.ru/eng/tmf/v96/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Adler, V, “Boundary conditions for integrable equations”, Journal of Physics A-Mathematical and General, 30:10 (1997), 3505  crossref  mathscinet  zmath  adsnasa  isi
    2. Gerdjikov V.S. Grahovski G.G. Ivanov R.I., “On Integrable Wave Interactions and Lax pairs on Symmetric Spaces”, Wave Motion, 71:SI (2017), 53–70  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:244
    Full text:87
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019